MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S5 LM; CEMENTED PARTIAL TIBIAL TRAY

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S5 LM; CEMENTED PARTIAL TIBIAL TRAY
Model Number 02.18.TF5.LM
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 april 2022.Lot 2103557: (b)(4) items manufactured and released on 27-may-2021.Expiration date: 2026-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs director.Few weeks after primary unicompartmental arthroplasty a fracture occurs and the surgeon decides to convert to a total knee.The radiographs attached are of very low quality and no evaluation is possible.There is no mention of a traumatic event.The bone fracture must have been caused either by a trauma or by the inevitable weakening of the bone consequent to the surgical procedure.In either case, we see no reason to suspect that a defective device is at the root of this adverse event.
 
Event or Problem Description
At about 1 month and half after the primary, the patient came in reporting pain due to a fractured tibia and the cause is unknown.The surgeon converted the patient from a moto to sphere.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S5 LM
Common Device Name
CEMENTED PARTIAL TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14485682
Report Number3005180920-2022-00395
Device Sequence Number12092583
Product Code HSX
UDI-Device Identifier07630030896774
UDI-Public07630030896774
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Model Number02.18.TF5.LM
Device Catalogue Number02.18.TF5.LM
Device Lot Number2103557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale